# SDR CALA9601789

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN LAP BULGED AND ONE FASTENER SHEARED AT FS 380, STRINGER 26R.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-2, 51-10-2, 53-30-2 AND 51-30-2.
